# SDR 01FDEA00283

- Difficulty date: February 23, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: ALC750212
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RT LEAD EDGE ASSY FOR HORIZONTAL HAS 7 INCH STRESS CRACK, RUNNING THRU HOLES ON UPPER FLANGE.  *S/D* REMOVED AND REPLACED T-ANGLE REF SRM 55-10-00.  RE-INSTALLED NR 3 RT LEADING EDGE ASSY.
